Jiling Cao, A. Mohamad, I. L. Reilly
Mapping Theorems of Some Topological Spaces
The paper is published: Rostocker Mathematisches Kolloquium, Rostock. Math. Kolloq. 52, 11-17 (1998)
54C10 Special maps on topological spaces (open, closed, perfect, etc.)
54E15 Uniform structures and generalizations
54E35 Metric spaces, metrizability
Abstract: The aim of this paper is to study images and
preimages of some topological spaces under open finite -to-one
(compact) mappings and perfect mappings. Some questions of Gittings are
answered negatively.
Keywords: Open finite-to-one mapping, perfect mapping, $S_1$-space, quasi-metrizable, $w \Delta_2$